MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 8X18IN 4-0 S/A RB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 8X18IN 4-0 S/A RB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP714D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Unspecified Infection (1930); Necrosis (1971); Pain (1994); Impaired Healing (2378); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Does the surgeon believe that any of the ethicon products involved caused and/or contributed to the post-operative complications described in the article? does the surgeon believe there was any deficiency with any of the ethicon products used in this procedure? if so, please provide details.Were the cases discussed in this article previously reported to ethicon? if yes, please provide a complaint reference number.This report is related to a journal article; therefore, no product will be returned for analysis and the batch history records cannot be reviewed as the lot number has not been provided.(b)(4).The single complaint was reported with multiple events.There are no additional details regarding the additional events.Citation:citation: jul.2020 vol.32 no.7 article id: 1672-7134 (2020) 07-0739 clc: r271.9 literature marking code: b doi: 10.16448/j.Cjtcm.2020.0739.
 
Event or Problem Description
Title: compound radix sophorae flavescentis lotion irrigation combined with thunderbolt moxibustion for poor healing of episiotomy.This study aims to evaluate the clinical effect of compound kushen lotion irrigation combined with thunderbolt moxibustion in the treatment of poor healing of lateral episiotomy from january 2018 to september 2019, 125 parturients, average years the age was (24 ± 2.3) years, with poor healing of lateral episiotomy, where 4/0 absorbable suture (antibacterial vicryl absorbable suture, vcp714d johnson & johnson, usa) continuous suture) was used, for vaginal delivery who met the criteria were randomly divided into the control group (n=62) cases and the test group (n=63) cases.Reported complications included: (n=125) parturients with poor healing of lateral episiotomy.62 cases in the control group was given potassium permanganate solution 1:5000 heated to 35-43 sitz bath, once a day, combined with magnesium sulfate wet compress, far infrared irradiation will negative for 20 min.63 cases in the test group were given compound kushen lotion (heated to 35-43) the perineum was washed once a day, combined with thunderbolt moxibustion suspension moxibustion for 20 min, once a day 7 days as a course of treatment.(n=?) infection exudation pus , dehiscence, alignment head row repellent the surgical site, give 0.5% iodophor solution to clean the surgical site, remove the suture, after removal of pus and necrotic tissue, 2 different methods were then used for treatment.(n=?) pain and edema of perineal wound.It was concluded , that compound radix sophorae flavescentis lotion irrigation combined with thunderbolt moxibustion in the treatment of poor healing of perineal wound can effectively relieve the pain and edema of perineal wound, reduce the secretion of wound, shorten the healing time of wound and promote the healing of perineal wound.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 8/4/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested but unavailable: does the surgeon believe that any of the ethicon products involved caused and/or contributed to the post-operative complications described in the article? does the surgeon believe there was any deficiency with any of the ethicon products used in this procedure? if so, please provide details.Were the cases discussed in this article previously reported to ethicon? if yes, please provide a complaint reference number.

Brand Name
VCL+ UD 8X18IN 4-0 S/A RB-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15112324
Report Number2210968-2022-05973
Device Sequence Number5553898
Product Code GAM
UDI-Device Identifier10705031055018
UDI-Public10705031055018
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVCP714D
Device Catalogue NumberVCP714D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown